Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 2, NWS Lubbock, TX

June 19, 20136 counties in Texas

NWS Lubbock, TX issued this flash flood warning at Jun 19, 2013, 10:26 AM CDT for 6 counties in Texas. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2013, 10:26 AM CDT (15:26 UTC)
Expired
Jun 19, 2013, 12:30 PM CDT
In force
2 hr
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
None

Counties Briscoe County, TX, Childress County, TX, Cottle County, TX, Floyd County, TX, Hall County, TX, Motley County, TX

The radar

The Lubbock radar (KLBB), 141 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 11:10 AM CDTFLASH FLOOD8 S Childress, TXHIGHWAY 83 FLOODED BETWEEN 5 AND 15 MILES SOUTH OF CHILDRESS.
Jun 19, 11:10 AM CDTFLASH FLOODCee Vee, TXALL ROADS FLOODED AND IMPASSABLE IN AND AROUND CEE VEE.
Jun 19, 11:15 AM CDTFLASH FLOODTurkey, TXMAIN STREET IN TURKEY FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 3.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1212 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
1.8
Supercell composite
20.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WGUS54 KLUB 191526
FFWLUB
TXC045-075-101-153-191-345-191730-
/O.NEW.KLUB.FF.W.0002.130619T1526Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1026 AM CDT WED JUN 19 2013

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRISCOE COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN FLOYD COUNTY IN NORTHWEST TEXAS...
  NORTHERN COTTLE COUNTY IN NORTHWEST TEXAS...
  NORTHERN MOTLEY COUNTY IN NORTHWEST TEXAS...
  SOUTHERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN HALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1230 PM CDT

* AT 1022 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS WITH VERY HEAVY RAINFALL REPEATING ACROSS THE        
  WARNED AREA. RAINFALL RATES FROM 4 INCHES PER HOUR TO 8 INCHES PER 
  HOUR WERE CONTINUING WITH THESE STORMS AND CAUSING VERY RAPID RUNOFF.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  QUITAQUE...SILVERTON...CAPROCK CANYON STATE PARK...CEE VEE...      
  FLOMOT...KIRKLAND...MACKENZIE RESERVOIR...NORTHFIELD...SOUTH 
  PLAINS...SWEARINGEN...TELL AND VALLEY SCHOOLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3454 10052 3441 10001 3423 10002 3423 10004
      3403 10004 3403 10005 3406 10095 3429 10147
      3474 10147

$$

05
2 follow-up statements
116 
WGUS74 KLUB 191623
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1123 AM CDT WED JUN 19 2013

TXC045-075-101-153-191-345-191730-
/O.CON.KLUB.FF.W.0002.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLOYD TX-HALL TX-MOTLEY TX-CHILDRESS TX-BRISCOE TX-COTTLE TX-
1123 AM CDT WED JUN 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN COTTLE...
BRISCOE...SOUTHERN CHILDRESS...NORTHERN MOTLEY...SOUTHERN HALL AND
NORTHEASTERN FLOYD COUNTIES UNTIL 1230 PM CDT...

AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS PORTIONS OF THE WARNED 
AREA. THE HEAVIEST RAINFALL WAS LOCATED FROM NEAR TURKEY TO FLOMOT 
AS WELL AS ACROSS EASTERN COTTLE COUNTY...EAST OF PADUCAH. AS ONE 
STORM MOVED ACROSS CAPROCK CANYONS STATE PARK IT BRIEFLY PRODUCED 
RAINFALL RATES OF 6 TO AS HIGH AS 12 INCHES PER HOUR. THIS 
TORRENTIAL RAINFALL WAS FALLING IN LOCATIONS WHERE 3 TO 5 INCHES OF 
RAINFALL HAVE ALREADY OCCURRED AND WILL CONTINUE THE EXACERBATE 
ONGOING FLOODING. FLASH FLOODING WAS OCCURRING IN CAPROCK CANYONS 
STATE PARK...HIGHWAY 256 NEAR LAKEVIEW...ALL ROADS AROUND CEE VEE 
AND HIGHWAY 83 SOUTH OF CHILDRESS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING 
INCLUDE...QUITAQUE...SILVERTON...CAPROCK CANYON STATE PARK...CEE 
VEE...FLOMOT...NORTHFIELD...SWEARINGEN...TELL AND VALLEY SCHOOLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO 
FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN LUBBOCK
AT 8067451290.

&&

LAT...LON 3454 10052 3441 10001 3423 10002 3423 10004
      3403 10004 3403 10005 3406 10095 3429 10147
      3474 10147

$$
713 
WGUS74 KLUB 191701
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1201 PM CDT WED JUN 19 2013

TXC045-075-101-153-191-345-191730-
/O.CON.KLUB.FF.W.0002.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLOYD TX-HALL TX-MOTLEY TX-CHILDRESS TX-BRISCOE TX-COTTLE TX-
1201 PM CDT WED JUN 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN COTTLE...
BRISCOE...SOUTHERN CHILDRESS...NORTHERN MOTLEY...SOUTHERN HALL AND
NORTHEASTERN FLOYD COUNTIES UNTIL 1230 PM CDT...

AT 1200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL APPROACHING CAPROCK CANYONS 
STATE PARK AND QUITAQUE...WITH OTHER AREAS OF HEAVY RAIN OVER 
NORTHERN FLOYD COUNTY. ALTHOUGH RAINFALL RATES HAVE DECREASED 
SLIGHTLY...THESE THUNDERSTORMS STILL WILL BE CAPABLE OF LOCALLY 2 
INCHES PER HOUR TO 4 INCHES PER HOUR RAINFALL RATES. RAINFALL AT 
CAPROCK CANYONS STATE PARK MAY PERSIST PAST 1230 PM WITH ADDITIONAL 
RAINFALL OF ONE INCH TO ONE AND A HALF INCHES DURING THIS TIME.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CHILDRESS...QUITAQUE...SILVERTON...CAPROCK CANYON ST....CAPROCK 
CANYON ST. PARK...CEE VEE...FLOMOT...KIRKLAND...MACKENZIE 
RESERVOIR...NORTHFIELD...SOUTH PLAINS...SWEARINGEN...TELL AND 
VALLEY SCHOOLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES ARE 
POSSIBLE IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3454 10052 3441 10001 3423 10002 3423 10004
      3403 10004 3403 10005 3406 10095 3429 10147
      3474 10147

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 5:46 AM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jun 19, 5:46 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
546 AM CDT WED JUN 19 2013

.AVIATION...
VFR CONDITIONS EXPECTED TO PREVAIL AT BOTH SITES. THAT SAID...TSTM
COMPLEX IN THE CENTRAL TEXAS PANHANDLE MAY AFFECT KCDS AROUND 13Z
AND THUS HAVE ADDED MENTION OF TSTMS IN THE VICINITY AT THAT
TERMINAL. INTO THE AFTERNOON...WE MAY SEE SOME TSTMS DEVELOP NW OF
KLBB BUT COVERAGE APPEARS TOO LIMITED TO MENTION EXPLICITLY ATTM.
IT WILL BE WARM TODAY-CHECK DENSITY ALTITUDE.

&&

.PREV DISCUSSION... /ISSUED 300 AM CDT WED JUN 19 2013/

SHORT TERM...
HIGH AMPLITUDE RIDGE IS PRESENT OVER THE CENTRAL USA THIS MORNING
WITH A NOTABLE LOW COMING ASHORE THE OREGON COAST.  FOR THE PAST
COUPLE OF DAYS...NWP HAS HINTED AT A WEAKNESS IN THE RIDGE BUT
INDICATIONS THIS MORNING POINT TOWARD A HIGH PRESSURE CENTER
DEVELOPING NEAR THE BIG BEND INTO THURSDAY.  WHAT DOES APPEAR IS
THAT A LIMB OF ENERGY WILL ROTATE AROUND THE PACIFIC NW LOW.  THIS
WILL NO DOUBT CAUSE SOME DEGREE OF LIFT OVER THE AREA THOUGH THE
MAIN INFLUENCE WILL BE WELL NW OF US. GIVEN THE LACK OF ANY REAL
SYNOPTIC SCALE FORCING WORKING IN OUR FAVOR...WE MUST TURN TO MORE
LOCAL EFFECTS TO ASCERTAIN IF WE WILL SEE PRECIPITATION.

LEE TROUGH ALONG THE EASTERN SLOPE OF THE ROCKIES CONTINUES WITH
PLENTIFUL MOISTURE BEING DRAWN IN.  LOW LEVEL WIND FIELDS HAVE
REMAINED SOUTHEASTERLY INDICATING THE PRESSURE GRADIENT CONTINUES TO
BE STRONGER THAN TYPICAL.  THERE ARE NO CLEAR INDICATIONS OF ANY
BOUNDARIES IN NWP  WITH THE POSSIBLE EXCEPTION OF WEAK CONVERGENCE
OVER THE ROLLING PLAINS AS WINDS BACK A BIT THIS AFTERNOON.  BEST
THETA-E FIELDS WILL BE LOCATED WEST AND NORTHWEST THIS AFTERNOON AND
FCST SOUNDINGS DO INDICATE THINGS REMAINING CAPPED EAST WITH SOME
POTENTIAL FOR ISOLATED TO PERHAPS SCATTERED STORMS THIS AFTERNOON
AND EVENING.  INHERITED FCST APPEARS TO CAPTURE NEWEST THINKING
QUITE WELL AND WILL ONLY MADE SMALL ADJUSTMENTS FOR POPS THIS
AFTERNOON.  CONDITIONAL SEVERE THREAT WILL EXIST WITH ANY STORMS
WHICH BECOME ESTABLISHED AS MUCAPE OF 2KJ/KG AND BULK SHEAR OF 30-35
KTS WILL BE PRESENT.

LONG TERM...
THE SUBTROPICAL UA RIDGE WILL CONTINUE TO DOMINATE ACROSS THE
SOUTHERN PLAINS TOMORROW THROUGH THE WEEKEND...PROVIDING THE AREA
WITH ABOVE NORM WARMTH /MID TO UPPER 90S/. BY THE WEEKEND
HOWEVER...THE CENTER OF THE RIDGE WILL GET SHIFTED EAST TOWARDS
NORTH CENTRAL TX/SW OK...COURTESY OF A BROAD UA LOW ACROSS THE NW
PACIFIC CURRENTLY MOVING ONSHORE. AS SUCH...SW FLOW ALOFT WILL BE
MOST PROMINENT NW OF THE CWA...FROM THE SWRN CONUS TO ACROSS THE
CENTRAL/HIGH PLAINS. SFC LEE TROUGHING DRAPED FROM SERN CO TO SOUTH
CENTRAL NM MAY BE A FOCUS FOR STORM DEVELOPMENT...COMBINED WITH THE
TRANSPORT OF BAJA MOISTURE...TOPOGRAPHIC INFLUENCES AND DIURNAL
HEATING. LOCALLY...STORMS WILL LIKELY BE HARD-PRESSED TO
DEVELOP...BUT PRECIP ACTIVITY BRUSHING ACROSS THE WRN AND NWRN ZONES
IS PLAUSIBLE...WITH HIGH DEPENDENCE ON THE EXACT LOCATION OF THE
SFC TROUGH. WILL HOLD ON TO MENTIONABLE POPS ACROSS THE SAID AREAS
EACH AFTN-EVENING TOMORROW AND FRIDAY...WITH 10-13 PERCENT POPS
THROUGHOUT THE WEEKEND. NEXT WEEK...WARM CONDITIONS WILL ENSUE
/90S/ AS THE UA RIDGE RETROGRADES BACK ACROSS THE CWA EARLY IN THE
WEEK...TO NEAR THE FOUR-CORNERS BY MID-WEEK. GENERALLY...DRY
CONDITIONS APPEAR TO DOMINATE DURING THE SAID RIDGE NORTHWESTWARD
PROPAGATION...WITH THE EXCEPTION OF A WEAKNESS NOTED ALONG THE
WESTERN PERIPHERY OF THE UA RIDGE /LIGHT QPF SIGNALS ACROSS THE
FAR NWRN ZONES MONDAY EVENING/. NOT QUITE READY TO BITE ON THIS AS
THE NEED FOR RUN TO RUN CONSISTENCY WITH REGARD TO THIS WEAKNESS
IS DESIRED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        94  65  94  65  93 /  20  20  20  20  20
TULIA         92  68  94  67  94 /  20  20  10  10  10
PLAINVIEW     93  69  94  68  94 /  20  20  10  10  10
LEVELLAND     96  69  96  69  95 /  20  20  10  10  10
LUBBOCK       94  70  96  69  95 /  10  20  10  10  10
DENVER CITY   96  69  98  69  97 /  20  20  10  10  10
BROWNFIELD    96  70  97  68  96 /  10  20  10  10  10
CHILDRESS     93  70  98  71  98 /  10  20  10  10   0
SPUR          91  70  96  71  96 /  10  10  10  10  10
ASPERMONT     96  70  98  72  98 /  10  10  10  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/26
Hazardous weather outlook, Jun 19, 9:16 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
916 AM CDT WED JUN 19 2013

TXZ021>044-201430-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
916 AM CDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS THIS MORNING OVER THE NORTHERN
ROLLING PLAINS WILL HAVE POTENTIAL FOR HAIL TO THE SIZE OF GOLF-BALLS...
WIND GUSTS OF 60 MPH...AND FLASH FLOODING. THERE ALSO IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS LATER TODAY OVER THE SOUTH PLAINS AND
EXTREME SOUTHWEST TEXAS PANHANDLE...ALSO WITH A THREAT FOR GOLF-
BALL SIZED HAIL AND WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE ENCOURAGED FROM STORMS TODAY...AND ACTIVATION
OF SPOTTER GROUPS IS POSSIBLE OVER THE NORTHERN ROLLING
PLAINS...THE EXTREME SOUTHWEST TEXAS PANHANDLE... AND THE WESTERN
SOUTH PLAINS.

In the hours before

Local storm report, Jun 19, 9:05 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
905 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      LAKEVIEW                34.67N 100.70W
06/19/2013                   HALL               TX   PUBLIC

            HIGHWAY 256 IN LAKEVIEW FLOODED

&&

EVENT NUMBER LUB1300364

GDS
Local storm report, Jun 19, 9:11 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
911 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     HEAVY RAIN       2 NE LAKEVIEW           34.69N 100.67W
06/19/2013  M2.70 INCH       HALL               TX   PUBLIC

            RAIN FELL IN 45 MINUTES

&&

EVENT NUMBER LUB1300365

GDS
Special weather statement, Jun 19, 9:34 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
934 AM CDT WED JUN 19 2013

TXZ024>026-030>032-191500-
BRISCOE-CHILDRESS-COTTLE-FLOYD-HALL-MOTLEY-
934 AM CDT WED JUN 19 2013

...STRONG THUNDERSTORMS WITH INTENSE RAINFALL CONTINUES ACROSS THE
NORTHERN ROLLING PLAINS LATE THIS MORNING INCLUDING PORTIONS OF
FLOYD...COTTLE...MOTLEY...HALL...CHILDRESS AND BRISCOE COUNTIES...

AT 932 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF SILVERTON TO 4 MILES WEST OF QUITAQUE TO 7 MILES SOUTHWEST OF
CHILDRESS...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS...AND AREAS OF FLOODING ARE EXPECTED
WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3475 10041 3444 10007 3413 10006 3415 10114
      3433 10141 3474 10146
TIME...MOT...LOC 1433Z 337DEG 31KT 3466 10141 3435 10112
          3434 10032

05
Local storm report, Jun 19, 9:49 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
949 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLASH FLOOD      6 W LAKEVIEW            34.67N 100.80W
06/19/2013                   HALL               TX   LAW ENFORCEMENT

            HIGHWAY 256 FLOODED IN LESLEY. ROAD WAS NOT PASSABLE.

&&

EVENT NUMBER LUB1300366

GDS
Local storm report, Jun 19, 9:52 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
952 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             QUITAQUE                34.37N 101.06W
06/19/2013  E0.88 INCH       BRISCOE            TX   TRAINED SPOTTER

            NICKEL SIZE HAIL AND VERY HEAVY RAIN

&&

EVENT NUMBER LUB1300367

GDS
Special weather statement, Jun 19, 10:02 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1002 AM CDT WED JUN 19 2013

TXZ024>026-030>032-191530-
BRISCOE-CHILDRESS-COTTLE-FLOYD-HALL-MOTLEY-
1002 AM CDT WED JUN 19 2013

...STRONG THUNDERSTORMS WITH INTENSE RAINFALL CONTINUE ACROSS THE
NORTHERN ROLLING PLAINS LATE THIS MORNING INCLUDING PORTIONS OF
FLOYD...COTTLE...MOTLEY...HALL...CHILDRESS AND BRISCOE COUNTIES...

AT 958 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
SILVERTON TO 8 MILES SOUTH OF QUITAQUE TO 12 MILES SOUTH OF
CHILDRESS...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS WITH AREAS OF FLOODING...ARE POSSIBLE
WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3440 10001 3423 10003 3424 10004 3422 10005
      3398 10005 3403 10095 3433 10146 3474 10147
      3474 10104
TIME...MOT...LOC 1501Z 345DEG 22KT 3454 10142 3425 10100
          3424 10030

05

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:05 AM CDTSevere Thunderstorm WarningLUBHall25 min
Jun 19, 8:20 AM CDTAreal Flood AdvisoryLUBHall2 hr
Jun 19, 8:31 AM CDTSevere Thunderstorm WarningLUBHall29 min
Jun 19, 8:38 AM CDTFlash Flood WarningLUBHall112 min
Jun 19, 9:05 AM CDTSpecial Weather StatementLUBBriscoe, Childress, Hall25 min
Jun 19, 9:34 AM CDTSpecial Weather StatementLUBBriscoe, Childress, Hall26 min
Jun 19, 9:47 AM CDTAreal Flood AdvisoryLUBBriscoe, Childress, Cottle, Floyd, Hall, Motley6 hr
Jun 19, 10:02 AM CDTSpecial Weather StatementLUBBriscoe, Cottle, Hall, Motley28 min
Jun 19, 10:39 AM CDTSpecial Weather StatementLUBBriscoe, Cottle, Hall, Motley36 min
Jun 19, 11:00 AM CDTSpecial Weather StatementLUBHall, Motley30 min
Jun 19, 12:02 PM CDTAreal Flood AdvisoryLUBCottle, Dickens, King, Motley3 hr
Jun 19, 12:34 PM CDTAreal Flood AdvisoryLUBBriscoe, Childress, Cottle, Floyd, Hall, Motley2 hr
Jun 19, 1:25 PM CDTSpecial Weather StatementLUBStonewall35 min
Jun 19, 2:08 PM CDTSpecial Weather StatementLUBStonewall37 min
Jun 19, 3:41 PM CDTRiver Flood WarningLUBChildress16 hr
Jun 19, 4:03 PM CDTSpecial Weather StatementLUBHockley27 min
Jun 19, 4:39 PM CDTSpecial Weather StatementLUBHockley21 min
Jun 19, 4:47 PM CDTSevere Thunderstorm WarningLUBHockley43 min
Jun 19, 5:08 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley22 min
Jun 19, 5:28 PM CDTAreal Flood AdvisoryLUBCochran, Hockley3 hr
Jun 19, 5:28 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley62 min
Jun 19, 5:31 PM CDTTornado WarningLUBHockley29 min
Jun 19, 5:55 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Lamb, Parmer35 min
Jun 19, 5:57 PM CDTSevere Thunderstorm WarningLUBHockley, Terry63 min
Jun 19, 6:08 PM CDTSevere Thunderstorm WarningLUBLynn, Terry37 min
Jun 19, 6:28 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer47 min
Jun 19, 6:35 PM CDTAreal Flood AdvisoryLUBHockley3 hr
Jun 19, 6:41 PM CDTAreal Flood AdvisoryLUBBailey, Castro, Lamb, Parmer3 hr
Jun 19, 6:46 PM CDTSpecial Weather StatementLUBTerry29 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.